# SDR RAIA950645

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 864
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl
- Part number: 94959411
- Condition: Faulty
- Location: Sta 130
- Part time: 5,764 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE BYPASS AT 80 PERCENT TORQUE.  AFTER CREW PERFORMED STATIC GROUND RUNS, DETERMINED RIGHT TTL CAUSING ENGINE BYPASS.  DEFERRED RT TTL PER MEL76-2, CAT. C.  (X)
